# SDR DL76S010981

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 43,293 hours, 20,513 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Part serial: 000044
- Condition: Shorted
- Location: Main E/E Compart
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF GOT FLAP/SLAT ELEC MESSAGE C/B P11G16 POPPED SMOKE IN COCKPIT. FOUND FLAP/SLAT ELECTRONICS UNIT HAD A TRANSFORMER THAT HAD OVERHEATED. REPLACED THE FLAP / SLAT ELECTRONICS UNIT AND TESTED PER MAINT MANUAL. OPERATED FLAPS IN ALTERNATE AND NORMAL MODES ALL CHKS OK.
